Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Inter menstrual bleeding, heavy bleeding. HCG test done. Pregnancy or miscarriage?

On July 4 I had a HCG test because my period was late, the test came with 2.4 level. I got my period on July 6. On August 1 I got my period and lasted 3 days as it normally does, but then I got it again on August 21 with heavy not dark bleeding for 3 days. Went on Sept 3 to get a HCG test and got 2.4 again. Does that mean I m pregnant or had a miscarriage?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The hCG level does rise with various other conditions as wellnot as much as it does during preganancy of course, but it is quite likely that there is another cause here.

I would request you to revisit your doctor and go about an elaborate evaluation including complete blood counr, a physical examination, pap smear, ultrasound of the abdomen and pelvis, etc.

Hope this helps.

Best wishes.
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor